# SDR R61A201312111325

- Difficulty date: December 11, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Part number: 411910328
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SEAT PANS CRACKED AT SEATS 17D, 17F, 11F, 11D.  MX R & R SEAT PAN IAW SRM 51-42-01, 51-40-02.
